MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1002/1097-0142(19881115)62:10<2094::aid-cncr2820621004>3.0.co;2-q

Медицинская библиотека · Cancer · 1988

Retrobulbar neuritis in a patient treated with intraarterial cisplatin for head and neck cancer.

Urba S, Forastiere A A

Клинический случайСтатьяПеревод в очереди

Аннотация

A case of retrobulbar neuritis which developed in association with intraarterial continuous infusion cisplatin is presented. A 67-year-old man with squamous cell carcinoma of the left tonsillar fossa was treated with induction chemotherapy through the left lingual artery; the regimen consisted of cisplatin and 5-fluoro-deoxyuridine as continuous infusion. He developed some transient mental status changes and then left eye blindness. Ophthalmologic examination was compatible with retrobulbar neuritis. A brief review of reported cases of ophthalmologic toxicity in association with cisplatin is presented, and the likelihood that the toxicity is due to the drug itself rather than the method of administration is discussed.

Для цитирования: Urba S, Forastiere A A. Retrobulbar neuritis in a patient treated with intraarterial cisplatin for head and neck cancer.. Cancer. 1988. DOI: 10.1002/1097-0142(19881115)62:10<2094::aid-cncr2820621004>3.0.co;2-q.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.